SCHOOL   OF  PHYSICS


News
Administration
People
Groups
Groups
Seminars
Conferences
Courses
Publications
Publications
Groups
Useful Links
Useful Links
Groups
 



Search Physics
Enter your search string here
and click on Go! to continue

GO!

. Institute for Studies in Theoretical  Physics and Mathematics (IPM) .
.
. .  
About The SchoolLibraryPictures
IPM > School of Physics > Publications > Papers
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133

  [Search Papers]
991. M.A. Jafarizadeh, S. Behnia, S. Khorram and H. Nagshara,
Hierarchy of Chaotic Maps with An Invariant Measure
J. Stat. Phys. 104(2001), 1013-1028  [abstract]   
IPM/P-2001/053
 
992. B. Davoudi, M. Polini, G. F. Giuliani and P. Tosi,
Analytical Expressions for the Spin-Spin Local-Field Factor and the Spin-Antisymmetric Exchange-Correlation Kernel of A Two-Dimensional Electron Gas
Phys. Rev. B 64(2001), 233110-1-3  [abstract]   
IPM/P-2001/052
 
993. T. Eming, A. Hanke, R. Golestanian and M. Kardar,
Probing the Strong Boundary Shape Dependece of the Casimir Force
Phys. Rev. Lett. 87(2001), 260402-1-4  [abstract]   
IPM/P-2001/049
 
994. B. Shokri, F. Sohbatzadeh and H. Tavassoli,
Response of A Nonlinear Magnetic Medium to An Incident Intense Electromagnetic Pulse
Phys. Lett. A 288(2001), 319-322  [abstract]   
IPM/P-2001/044
 
995. F. Roshani and M. Khorrami,
Solvable Multispecies Reaction-Diffusion Processes
Phys. Rev. E 64(2001), 011101-1-6  [abstract]   
IPM/P-2001/043
 
996. B. Mirza and R. Rashidi,
Local Duality, Chiral Supersymmetry and Fermion-Like Formulation of Non-Abelian Pure Gauge Fields
Eur. Phys. J. C 19(2001), 379-381  [abstract]   
IPM/P-2001/041
 
997. M. Haghighat and F. Loran,
Scalar-Scalar Bound State in Noncommutative Space
Mod. Phys. Lett. A 16(2001), 1435-1438  [abstract]   
arXive.org link: hep-th/0102086 [ abs, src, ps, others], cited by
IPM/P-2001/040
 
998. A. Shirzad and M. Mojiri,
Constraint Structure in Modified Faddeev-Jackiw Method
Mod. Phys. Lett. A 16(2001), 2439-2448  [abstract]   
arXive.org link: hep-th/0110023 [ abs, src, ps, others], cited by
IPM/P-2001/035
 
999. E. Raphael and R. Golestanian,
Dissipation in Dynamics of A Moving Contact Line
Phys. Rev. E 64(2001), 031601-1-7  [abstract]   
arXive.org link: cond-mat/0103613 [ abs, src, ps, others], cited by
IPM/P-2001/031
 
1000. R. Golestanian and E. Raphael,
Relaxtion of A Moving Contact Line and the Landau-Levich Effect
Europhys. Lett. 55(2001), 228-234  [abstract]   
arXive.org link: cond-mat/0006496 [ abs, src, ps, others], cited by
IPM/P-2001/030
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133  

 

 


Copyright 2000-2011 
Institute for Research in Fundamental Sciences (IPM)
All rights reserved.
  Please submit your comments or questions here, or contact Webmaster.